Journal article icon

Journal article

Self-Scaled Barriers for Irreducible Symmetric Cones

Actions


Access Document


Publisher copy:
10.1137/S1052623400370953

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
SIAM Journal on Optimization
Volume:
12
Issue:
3
Pages:
715-723
Publication date:
2002-01-05
DOI:
EISSN:
1095-7189
ISSN:
1052-6234
URN:
uuid:4db54fcf-dc04-4e2c-906c-6d50b873f2e7
Source identifiers:
203072
Local pid:
pubs:203072

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP